MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV56
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards received notification of an evoque procedure in tricuspid position where a temporary pacemaker was placed post procedure due to new onset heart block.
 
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
Additional information was received that the patient had a right bundle branch block (rbbb) at baseline and was deemed high risk for ppm.And the root cause of the event was deployment of the evoque valve in the annulus knocking out the already fragile conduction system.Also, it was noted that the heart block worsened post procedure, and on an unspecified day post procedure a ppm was implanted.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6 and h11.Based on the complaint investigation, the complaint for valve interacts with conduction system was confirmed with emperical evidence via information reported by edwards clinical specialist.As reported, the patient experienced a new onset heart block after the procedure and a pacemaker was placed.Per the instructions for use (ifu), conduction system disturbance and/or heart block which may require treatment (including permanent pacemaker) are potential adverse events.Heart block and other conduction disturbances are common in patients with underlying cardiovascular disease and can be exacerbated or aggravated with standard intra-operative medications or anesthesia.Such events are related to the patient's underlying condition.Patient factors that have been noted are pre-existing arrhythmias/conduction disturbances (such as bradycardia during anesthesia).Patient factors that could contribute are pre-existing factors such as pre-existing conduction disturbances and patients with previous heart transplants.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions are required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key22137009
Report Number2015691-2025-04389
Device Sequence Number15296899
Product Code NPW
UDI-Device Identifier00690103219074
UDI-Public(01)00690103219074(17)260604(11)240604
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2026
Device Model Number9850EV56
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer06/04/2025
07/18/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date06/09/2025
07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale